Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19920380115
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 50,447
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Model Theory.Gebhard Fuhrken - 1976 - Journal of Symbolic Logic 41 (3):697-699.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

The Fundamental Theorem of Ultraproduct in Pavelka's Logic.Mingsheng Ying - 1992 - Mathematical Logic Quarterly 38 (1):197-201.
A Łoś Type Theorem for Linear Metric Formulas.Seyed-Mohammad Bagheri - 2010 - Mathematical Logic Quarterly 56 (1):78-84.
Pavelka-Style Completeness in Expansions of Łukasiewicz Logic.Hector Freytes - 2008 - Archive for Mathematical Logic 47 (1):15-23.
Well‐Defined Fuzzy Sentential Logic.Esko Turunen - 1995 - Mathematical Logic Quarterly 41 (2):236-248.
Fuzzy Horn Logic I.Radim Bělohlávek & Vilém Vychodil - 2006 - Archive for Mathematical Logic 45 (1):3-51.
Maximal Chains in the Fundamental Order.Steven Buechler - 1986 - Journal of Symbolic Logic 51 (2):323-326.
Query the Triple Loophole of the Proof of Gödel Incompleteness Theorem.FangWen Yuan - 2008 - Proceedings of the Xxii World Congress of Philosophy 41:77-94.
What Was Fisher’s Fundamental Theorem of Natural Selection and What Was It For?Anya Plutynski - 2005 - Studies in History and Philosophy of Science Part C: Studies in History and Philosophy of Biological and Biomedical Sciences 37 (1):59-82.
Continuous Fuzzy Horn Logic.Vilém Vychodil - 2006 - Mathematical Logic Quarterly 52 (2):171-186.
On Ultracoproducts of Compact Hausdorff Spaces.R. Gurevič - 1988 - Journal of Symbolic Logic 53 (1):294-300.


Added to PP index

Total views
31 ( #310,616 of 2,326,365 )

Recent downloads (6 months)
2 ( #433,912 of 2,326,365 )

How can I increase my downloads?


My notes